MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MINILOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 MINILOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, complaint and batch history, labeling, sample analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a missing packaging sheath on an infusion set was inconclusive due to the sample condition.The products returned for evaluation were two 20g x 1¿ miniloc safety infusion sets and their opened packaging.The samples were free of residual material, contained the end caps on the luer adaptors, and the infusion set tubing clamped.The first sample analyzed was received with the packaging sheath over the needle and without the safety mechanism activated.The second sample was received without the packaging sheath over the needle.The safety mechanism had been engaged over the needle on this sample.Although the packaging sheath was not on the needle, it could not be confirmed when this occurred.Possible causes could include the sheath not being inserted onto the needle during manufacturing, the packaging sheath dislodging in the packaging, or the sheath falling off prior to use.Because the packaging had been opened, it could not be confirmed whether the needle sheath had been included in the package or not.A lot history review (lhr) of asdrs0064 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Customer reports that protective cover is missing.On (b)(6) 2021- the protective cover was missing from the needle itself.

Brand Name
MINILOC SAFETY INFUSION SET 20G X 1 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11238198
Report Number3006260740-2021-00071
Device Sequence Number19794012
Product Code FPA
UDI-Device Identifier00801741048722
UDI-Public(01)00801741048722
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS02020-10-BARD
Device Lot NumberASDRS0064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2021
Initial Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;